# SDR AWXA200300925

- Difficulty date: August 2, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: D5323022620100
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A .3750 INCH CRACK WAS FOUND IN RADIUS OF FUSELAGE FAIRING CLOSING PLATE AT FR 34, Y1600, Z1610.  MAINTENANCE REMOVED CRACKED CLOSING PLATE AT FR 34, Y1600, Z1610; FABRICATED A NEW REPLACEMENT CLOSING PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 7-10, 12, FIG. 2 & 3.
